# SDR IPXA2024062810799

- Difficulty date: May 16, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC DOOR AFT MIDDLE FUSELAGE SKIN WITH DAMAGE REMOVED NEGLIGIBLE SURFACE DISCREPANCY BY HAND WITH SCOTCH BRITE THAT WAS NOTED IN PAINT SURFACE ONLY IAW SRM 51-73-11 AND NO MATERIAL LOSS WAS NOTED. OK TO TREAT AND PRIME. RESTORED SURFACE PROTECTION IAW SRM 51-21-10 AND SRM 51-75-10. (P/N ALODINE1132, BATCH: 0004297395 PRIMER P/N 10P4-2NF, BATCH: 8473347012, PAINT P/N G6-W2-G2, BATCH: 4159202, PAINT CUP# 02-012-176). REVIEWED
